# SDR 04358708

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE AT 0 ON APPROACH.  RUNWAY TOO SHORT DUE TO CONTAMINATION.  DIVERSION.  MX INTERROGATED FECU.  CLEARED FAULTS, CHECKS FLAPS, OPS CHECK GOOD AT THIS TIME.
